It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-26-2003, 09:47 PM   #1
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Angry Sweat and Skinoren = Painful burning

Its been really hot here lately and unless I have the aircondtioner on full blast this Skinoren burns the heck out of my face.If I try to put it on my face while I'm sweating it burns like crazy!My face is beet red and burns.Its not dry though.The Skinoren is not doing anything for my new zits.I wonder why?
I got this really big one on my temple that isn't budging.Its just getting bigger and redder and is starting to look like a cyst. I also have two smaller red bumps on my left lower face and two new ones on my cheek that look like they are planning to build something.This really bums me out cause I thought the Skinoren would always keep the big ones away but its not happening now for some reason.I wonder if they made a bad batch or something.I'm also getting those tiny blister around my mouth which is being caused from the Skinoren burning from my sweat.I hope things don't start getting bad again.I went back up to 200 mg. of Spiro in the past couple days and I hope it hasn't stopped working.

 
Old 06-27-2003, 04:48 AM   #2
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post

Didn't you also take progesterone or something? Maybe that caused the breakout, if so.

 
Sponsors Lightbulb
   
Old 06-27-2003, 06:07 AM   #3
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

Hi D, I'm so sorry that you have started to have problems again. Maybe the progesterone cream brought this on . Hopefully increasing the spironolactone will help you. I myself am looking into flutamide. Someone else mentioned it on here and I found one site where it claimed to have eliminated 80% vs something like 30% for spiro. But it was late and thats as much as I read. I still have some on my chin and spot treated with azelex. a few became even more inflamed and a few started to dry out, but they were smaller to begin with I guess. I wish I could just get to a point where I knew what was good and what was bad for me. My skin was dry this am and when I washed and then applied jojoba oil, the skin literally rolled down and around on my face. All these little pieces. It was gross. Funny because it was all over not just in places I spot treated with azelex.
I really wanted to believe the azelex would work for me, but all it really did was irritate and dry out my skin. I am not quite as irritated now and it has been a week since using it all over. I stopped using the other moisturizers and such. Tried last night to apply the akne mycin to one small spot and it seemed to peel the skin (moist though) in that area. I'm at a loss for what to do.
I can't tell you what to do about the skinoren, but the progesterone cream is probably what brought these on and hopefully increasing your spiro will dry them up again.
With my trip so close, I'm pretty miserable. Not sure that I'll ever be clearer than I am right now.
Hope this heals for you

L
__________________
laur

 
Old 06-27-2003, 06:28 AM   #4
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Post

I have looked into this flutamide in the past.It was super expensive though if I remember right.I woke up this morning to more. Yes, I know it was from the Progesterone but I thought between Spiro and especially Skinoren that any zit I would get would be the normal small one where just an extra dab of Skinoren on it would make it go away overnight.But not these.These are those big red bumps that look like they are camping out for summer.Live and learn I guess,but gees I was really looking forward to some hot times but the way my face looks I just might withdraw back into my shell until this passes.My face sure picked a rotten time to break out this time.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Unexplained Vaginal burning / painful urination smrg22 Women's Health 1 10-25-2007 10:31 PM
What does a positive sweat test mean (QSART) twells Neuropathy 2 01-04-2007 12:25 PM
Skinoren With Panoxyl Aquagel labyrinth Acne 4 11-27-2005 10:47 AM
Skinoren--still unsure poreoilyme Acne 1 07-18-2003 08:04 PM
Skinoren/Azelaic Acid poreoilyme Acne 12 07-17-2003 07:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!